# SDR RRXA001046

- Difficulty date: August 12, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- Aircraft time: 81,475 hours, 28,844 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: CA11603
- Part serial: 2451
- Condition: Inoperative
- Location: Nr 4 Engine Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NR 4 EGT INOP, NR 4 EGT 870 DEG ON CLIMBOUT 3000 FT.  N1 89 PERCENT, ALL OTHER PARAMETERS NORMAL.  REMOVED AND REPLACED EGT INDICATOR, LEFT AND RIGHT HARNESS IAW M/M 72-20-4.  PERFORMED PWR ASSURANCE RUN IAW EWWA RUN UP HANDBOOK PG 48, PER DYNAMIC RIG ON VSV IAW M/M 75-32 -00.  TURNED 3 FLATS CRW EGT WITHIN LIMITS AT T/O PWR IAW EWA RUN UP HANDBOOK PG 48.
